Please use this identifier to cite or link to this item: https://doi.org/10.21256/zhaw-3952
Title: Biased estimation in a simple extension of a standard error correction model
Authors : Müller, Christian
Published in : Swiss journal of economics and statistics
Volume(Issue) : 145
Issue : 1
Pages : 37
Pages to: 60
Publisher / Ed. Institution : Springer
Issue Date: 2009
License (according to publishing contract) : CC BY 4.0: Attribution 4.0 International
Type of review: Peer review (publication)
Language : English
Subjects : Forecasting; Rational expectation; ZWP; Policy analysis
Subject (DDC) : 330: Economics
Abstract: This paper considers an expectations augmented version of the Engle and Granger (1987) error correction model and shows that standard inference about the adjustment coefficients can be severely biased. This has implications for long–run causality and impulse–response analysis in particular. However, a sometimes simple remedy exists which only requires some additional regressions. The results are illustrated using U.S., German and Swiss data
Departement: School of Management and Law
Organisational Unit: Center for Economic Policy (FWP)
Publication type: Article in scientific journal
DOI : 10.21256/zhaw-3952
10.1007/BF03399274
ISSN: 2235-6282
0303-9692
URI: https://digitalcollection.zhaw.ch/handle/11475/9781
Appears in Collections:Publikationen School of Management and Law

Files in This Item:
File Description SizeFormat 
Müller2009_Article_BiasedEstimationInASimpleExten(1).pdf231.43 kBAdobe PDFThumbnail
View/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.